# SDR SWIA2024120301357

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 8,441 hours, 7,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/BURNING PLASTIC SMELL IN THE FLIGHT DECK. WAS STRONGER WITH THRUST LEVERS IDLE. FLIGHT ATTENDANTS NOTICED THE SMELL BUT WAS MUCH STRONGER IN FLIGHT DECK. UNABLE TO DETERMINE IF SMOKE WAS VISIBLE DUE TO BEING NIGHT TIME. SEEMED TO IMPROVE ONCE ON THE GROUND BUT STILL LINGERED WITH BLEEDS TRANSFERRED TO APU    (FLIGHT 3941 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
